# SDR GTIA2015121401437

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 23,012 hours, 10,706 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: SE27746
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS OXYGEN MASK IS MISSING THE INFLATABLE HEADSTRAP RETAINING CLIP INSIDE THE FACE MASK.  R & R CAPT'S 02 MASK ASSY.  OPS NORMAL IAW MM 35-12-4.
